On C integral in the n-dimensional Euclidean space

Herawan, Tutut (2010) On C integral in the n-dimensional Euclidean space. Journal of Science and Technology, 1 (2). pp. 57-70. ISSN 1985-8809

[img]PDF
491Kb

Abstract

In this paper, we generalize C integral on real line to the n-dimensional Euclidean space. Further, we present the Cauchy criterion for C integrability, the relation between C and Henstock integrals. Finally, we prove that monotone and dominated convergence theorems for the C integral are still valid in the n-dimensional Euclidean space.

Item Type:Article
Uncontrolled Keywords:The n-dimensional Euclidean space; C integral; Cauchy criterion; Monotone and dominated convergence theorems.
Subjects:Q Science > QA Mathematics
Divisions:Faculty of Science Computer and Information Technology > Department of Software Engineering
ID Code:547
Deposited By:Nurhafiza Hamzah
Deposited On:20 Apr 2011 15:26
Last Modified:29 Apr 2011 14:41

Repository Staff Only: item control page